Hmmmm interesting. Funny you mention it because I was taking gaba not too long ago and it was in a mixture with some other stuff. Anyways, I think it was causing me to wake up kind of uncoordinated and feeling just kind of weird. Dissociative I guess you could say, which makes sense because it’s related to the NMDA receptors somehow I think. It supposedly “can’t” cross the blood brain barrier, at least this is repeated despite the fact that it can and does, it’s just an unreliable mechanism in which it does. Low levels of gaba were insinuated to absorb more in the brain also. I didn’t have this issue as if I took the full 750 mg I felt very strange consistently and none of the other supplements in the mixture would seem to do this.
Disclaimer: The entire contents of this website are based upon the opinions of Dr. Mercola, unless otherwise noted. Individual articles are based upon the opinions of the respective author, who retains copyright as marked. The information on this website is not intended to replace a one-on-one relationship with a qualified health care professional and is not intended as medical advice. It is intended as a sharing of knowledge and information from the research and experience of Dr. Mercola and his community. Dr. Mercola encourages you to make your own health care decisions based upon your research and in partnership with a qualified health care professional. If you are pregnant, nursing, taking medication, or have a medical condition, consult your health care professional before using products based on this content.